# SDR CA141017009

- Difficulty date: October 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,008 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3813
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSPECTION, THE RT ENGINE NR 2 CYLINDER LOWER STUD WAS FOUND BROKEN.
